# SDR UF6A960208

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860AW
- Make and model: Bag ATP
- Aircraft serial: 2037
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Contl Vlv
- Part number: ACA2100
- Condition: Failed
- Location: Landing Gear
- Part time: 7,196 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT NR 5729 - OUTER BRAKE PRESSURE DROPS IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED BRAKE CONTROL VALVE.  SYSTEM OPS CHECK GOOD.  (M)
